Edge excitations of the Chern Simons matrix theory for the FQHE

Rodriguez, Ivan D. (2009) Edge excitations of the Chern Simons matrix theory for the FQHE. Journal of High Energy Physics, 7 (100). pp. 1-18. ISSN 1126-6708

[img] Download (137kB)

Share your research

Twitter Facebook LinkedIn GooglePlus Email more...

Add this article to your Mendeley library


We study the edge excitations of the Chern Simons matrix theory, describing the Laughlin fluids for filling fraction n = 1k, with k an integer. Based on the semiclassical solutions of the theory, we are able to identify the bulk and edge degrees of freedom. In this way we can freeze the bulk of the theory, to the semiclassical values, obtaining an effective theory governing the boundary excitations of the Chern Simons matrix theory. Finally, we show that this effective theory is equal to the chiral boson theory on the circle.

Item Type: Article
Additional Information: Preprint version of original article. The original publication is available at www.springerlink.com. doi:10.1088/1126-6708/2009/07/100
Keywords: Matrix Models; Non-Commutative Geometry; Chern-Simons Theories;
Academic Unit: Faculty of Science and Engineering > Mathematical Physics
Item ID: 2789
Identification Number: 10.1088/1126-6708/2009/07/100
Depositing User: Dr. Ivan Rodriguez
Date Deposited: 24 Oct 2011 14:27
Journal or Publication Title: Journal of High Energy Physics
Publisher: Institute of Physics
Refereed: Yes

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...